RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Konyukhva, O G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:24
Abstract pages:181
Full texts:2
References:32
E-mail:

http://www.mathnet.ru/eng/person122465
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. I. Barsukov, O. G. Konyukhva, “Functions Inverse to Weakly Hyperbolic and Hyperbolic Pencils”, Mat. Zametki, 101:1 (2017),  31–42  mathnet  mathscinet  elib; Math. Notes, 101:1 (2017), 48–57  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020